Sliding mode control with bounded \(\mathcal L_2\) gain performance of Markovian jump singular time-delay systems. (English) Zbl 1268.93037

Summary: In this paper, we investigate the problem of Sliding Mode Control (SMC) of Markovian jump singular time-delay systems. The aim is to consider the bounded \(\mathcal L_2\) gain performance in the analysis of sliding mode dynamics, thus to improve the transient performance of the SMC system. Firstly, a delay-dependent bounded real lemma is proposed for the underlying system to be stochastically admissible while achieving the prescribed bounded \(\mathcal L_2\) gain performance condition. An integral-type switching surface function is designed by taking the singular matrix into account, thus the resulting sliding mode dynamics is a full-order singular Markovian jump time-delay system. Then, the sliding mode dynamics is analyzed and a solvability condition for the desired switching surface function is derived. Moreover, an SMC law is synthesized to drive the system trajectories onto the predefined switching surface in a finite time. Finally, a numerical example is provided to illustrate the effectiveness of the proposed techniques.


93B12 Variable structure systems
60J75 Jump processes (MSC2010)
Full Text: DOI Link


[1] Hirschorn, R. M., Singular sliding-mode control, IEEE Transactions on Automatic Control, 46, 276-285 (2001) · Zbl 0992.93007
[2] Juang, J.-C.; Lee, C.-M., Design of sliding mode controllers with bounded \(\mathcal{L}_2\) gain performance: an LMI approach, International Journal of Control, 78, 647-661 (2005) · Zbl 1121.93013
[3] Nguang, S. K.; Assawinchaichote, W.; Shi, P., Robust \(\mathcal{H}_\infty\) control design for fuzzy singularly perturbed systems with Markovian jumps: an LMI approach, IET Control Theory & Applications, 1, 893-908 (2007)
[4] Niu, Y.; Ho, D. W.C.; Lam, J., Robust integral sliding mode control for uncertain stochastic systems with time-varying delay, Automatica, 41, 873-880 (2005) · Zbl 1093.93027
[5] Shi, P.; Xia, Y.; Liu, G. P.; Rees, D., On designing of sliding-mode control for stochastic jump systems, IEEE Transactions on Automatic Control, 51, 97-103 (2006) · Zbl 1366.93682
[6] Utkin, V., Sliding modes in control optimization (1992), Springer-Verlag: Springer-Verlag Berlin · Zbl 0748.93044
[7] Wu, M.; He, Y.; She, J. H.; Liu, G. P., Delay-dependent criteria for robust stability of time-varying delay systems, Automatica, 40, 1435-1439 (2004) · Zbl 1059.93108
[8] Wu, L.; Shi, P.; Gao, H., State estimation and sliding mode control of Markovian jump singular systems, IEEE Transactions on Automatic Control, 55, 1213-1219 (2010) · Zbl 1368.93696
[9] Wu, L.; Shi, P.; Gao, H.; Wang, C., \( \mathcal{H}_\infty\) filtering for 2D Markovian jump systems, Automatica, 44, 1849-1858 (2010) · Zbl 1149.93346
[10] Wu, Z.; Shi, P.; Su, H.; Chu, J., \( \ell_2-\ell_\infty\) filter design for discrete-time singular Markovian jump systems with time-varying delays, Information Sciences, 181, 5534-5547 (2011) · Zbl 1243.93116
[11] Wu, L.; Zheng, W. X., Passivity-based sliding mode control of uncertain singular time-delay systems, Automatica, 45, 2120-2127 (2009) · Zbl 1175.93065
[12] Xia, Y.; Jia, Y., Robust sliding-mode control for uncertain time-delay systems: an LMI approach, IEEE Transactions on Automatic Control, 48, 1086-1092 (2003) · Zbl 1364.93608
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.